# SDR 99ZZZM606

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2730 · Elevator Control System
- Part: Cables
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAIN ELEVATOR CONTROL CABLES ARE CORRODED AT VERTICAL STABILIZER REAR SPAR PULLEYS.  REMOVED AND REPLACED ALL FOUR MAIN ELEVATOR CONTROL CABLES FROM REAR PRESS BULKHEAD TO CABLE COMPENSATORS, ADJUSTED IAW MM.  W/C GENERATED FOR FUNCTION ALL TEST.  (M)
